# SDR HALA2017071900198

- Difficulty date: July 18, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 29,215 hours, 4,622 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 33291290002
- Part serial: 10637
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND HYDRAULIC LEAK AT DRAIN MAST FROM BLUE HYDRAULIC PUMP NR 1 ENG. REMOVED AND REPLACED NR 1 ENG BLUE HYDRAULIC PUMP PER AMM 29-11. OPS CHECK NORMAL OK FOR SVC.
